# SDR 2002F00369

- Difficulty date: February 28, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N186AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1074
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Stuck
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON DEPARTURE, CABIN FAULT LIGHT CAME ON AT 8,000 FEET CABIN ALTITUDE.  FORWARD OUTFLOW VALVE STUCK AND HORN AT FULL OPEN, AFT WENT TO FULL CLOSED.  AIRCRAFT RETURNED TO AIRPORT.  MAINTENANCE REMOVED AND REPLACED THE PRESSURIZATION CONTROL PANEL PER MM 21-31-01.  PERFORMED ADJUSTMENT AND TEST PER 21-31-00.  OP CHECK NORMAL.  (M)
